# SDR CA040531001

- Difficulty date: May 28, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 46,779 hours
- Engine: Pwa JT8D15A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Damaged
- Location: Lt Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED ROUTINE MAINTENANCE CHECK IT WAS OBSERVED THAT THE LEFT HAND OUTBOARD SLAT ACTUATOR WAS DAMAGED. THE CORNER OF THE SLAT WAS GROUNDED OFF EXPOSING A SECONDARY STRUCTURAL EXTRUSION.  THE AIRCRAFT WAS GROUNDED A SUSPECTED A WING TIP STRIKE ON LANDING.  TSB WAS NOTIFIED AND WITH COMPANY QUALITY ASSURANCE AN INVESTIGATION IS IN PROGRESS.
